# SDR AALA202104219001

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 41,116 hours, 14,823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE AMBER WARNING ON FLIGHT ATTENDANT PANEL ILLUMINATED PRESSURE GAUGE READS IN RED INDICATION. SERVICED L1 DOOR ASSIST BOTTLE PER AMM 52-22-00.
